# SDR AALA20110110DFW01

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 61,945 hours, 26,193 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: SS093200405
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT AND CABIN PRESSURIZATION WENT INTO STANDBY.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR PISTON THAT WAS BAD.  SYSTEM GROUND CHECK NORMAL OPERATION.
